# SDR UALA2010061002037

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 73,431 hours, 11,975 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG MAIN BATTERY CHARGER WILL NOT CLEAR. REPLACED MAIN BATTERY AND AND CHARGER. BOTH OPS AND INDICATION NORMAL.
